# SDR DALA2023032602315

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,979 hours, 40,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9571, DURING OK TO TREAT RH WING BOX AREA WITH CIC, CRACKED CUSP MEMBRANE WEB WAS FOUND ON STA Y= 715-720 X=-44 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: CUSP MEMBRANE WEB ON STA Y= 715-720 X=-44 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP 2686385)
